# SDR DALA2016032902430

- Difficulty date: March 11, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 T/E FLAP TRACK BALL NUT TRUNNION HAS CORROSION AND BOTH BALLNUT BUSHING ARE WORN OUT OF LIMITS.  REMOVED RT WING NR 6 T/E FLAP BALL SCREW IAW AMM 27-51-11-029-001. INSTALLATION OF SERVICEABLE NR 6 T/E FLAP BALLSCREW AND 2 EA NEW  BALLNUT BUSHINGS AND TEST WILL BE ACCOMPLISHED ON TC 2751-2542.
